Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: lamictal and weight gain

Posted by thankgodfornardil on March 24, 2005, at 11:02:37

In reply to Re: lamictal and weight gain MoparFan91, posted by lara53 on March 24, 2005, at 2:14:16

I'm on Nardil and Lamictal (90mg and 200mg), and on them together I gained 30 lbs. in a year. BUT I'm still on them, joined Weight Watchers, and so far have lost 20. I'm losing more slowly than other WW people, but still, if you join a program and are disciplined about it you can lose the weight gain. Certainly not worth coming off and risking depression because of the weight gain.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:thankgodfornardil thread:474675
URL: http://www.dr-bob.org/babble/20050322/msgs/474938.html